Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Elevated heart rate after taking hemo rage black. Should I be worried?

I m an 18 year old male, who is not overweight , and stays physically active. I have been taking hemo rage black for about a week with no problems. This is the second week I ve taken it, and I have noticed that my heart has been beating abnormally fast and hard the last two work outs. I didn t think it was too big of a deal, but my workout buddy said that it was not good and that I needed to sit down. Is this something I should be concerned about?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello jrmathus94
Greethings from

I am Dr Sourav Chakraborty and will be helping you with your query.

First of all I do hope you have talked to a physician or health care expert before startimg this type of medication or else please do get your self evaluated at the earliest

This medicines are combination of multiple dietary supplements , anorexic drugs , essential and non essential amino acids with some lipotrophic agents. It is very difficult to know the exact compostion and standard of these product but health expert do advocate such supplement after proper evaluation . Generally lipotrophic agents can increase your heart and you may feel increase in your body temperature . Other than that people rarely have stomach upset if they dont follow a proper regime . Normally if your resting heart rate is more than 130 to 150 per minute please refrain your self from working out and stop the medication. You basically need to adjust the dose and give your body the time to come back to its resting state. Also drink lots of water around 3 to 3.5 litres of water is essential when you are this kind of supplements or else will suffer from dehydration. Please talk to your trainer or health expert or your doctor for further information . Hope I have been able to help. Good luck and take care
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor